I won't go through my whole story because for the most part we've all been through the same torment. I'll be quick and to the point. For years I've had trouble sleeping...so I've taken lots and lots of sleep aid,which is basically Benadryl. What I've found is the Benadryl dries your skin out severely. From the yellow worm-like things to the white grains of rice like particles...I've found them all in my skin. Not to mention the constant crawling sensations pins and needles feeling from head to toe...... Anyway to make a long story short,chi stopped taking it and now I feel nothing . If any of you take antihistamines or sleeping pills try to stop and see if it will help you to. Hope it helps.
Post by emmymack84 on Aug 28, 2019 21:57:22 GMT -5
Hey Jody! Thanks for sharing! I've personally done all the possible sleeping / anti-histamine meds there are before & after getting sick with M (onset was late 2016), I've taken them both consistently as well as going days to weeks to months without taking any at all. Haven't personally noticed a difference, but with this disease, it's ALWAYS good to share what we've learned IMHO. What did you notice after you had stopped taking Benadryl and/or other sleep-aid meds? Jw.
tash: Hi skizit, I have watched all your videos on youtube and cant thank you enough for all you have educated me on. I cry for you alot and a bit for me. I was wanting to send you photos of what is raining down everyday here in Australia in hope you can tell me
Dec 11, 2019 23:28:22 GMT -5
tash: not sure where to send them as hush mail and rocket mail bounced back
Dec 11, 2019 23:30:03 GMT -5